MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; PAD,DEFIB,ADULT,RADIOLUCENT,ZOLL,LO

Medline Industries, LP MEDLINE; PAD,DEFIB,ADULT,RADIOLUCENT,ZOLL,LO
Catalog Number MDSZOL100LOH
Medical Device Problem Codes Communication or Transmission Problem (2896); Connection Problem (2900)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/17/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A complaint was received, and the customer reported that medline radiolucent / radiotransparent defibrillator electrode pads "did not work with zoll machine"; no death or serious injury was reported.Investigation included review of recent complaint trends/scar activity for the last three trend reports; a sample was not received, and the vendor reported that through internal investigation, including dhr review and inspection records review, no abnormalities were found.The complaint was not confirmed, and without the sample or picture, it is difficult to truly identify the root cause of the issue; complaint history revealed trending for communication issues between the pad and zoll defibrillator, but the trend appears to be associated with setup or training issues at specific locations after changing from the oem to this device, rather than a device malfunction.Based on the review of the details provided for the complaint investigation, medline was unable to confirm the complaint issue or that the product failed to meet specifications.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.
 
Event or Problem Description
It was reported that "these pads did not work with the customer's zoll machines.They wouldn¿t recognize them or receive any signal like the oem pads do.".

Brand Name
MEDLINE
Common Device Name
PAD,DEFIB,ADULT,RADIOLUCENT,ZOLL,LO
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
kehkashan khan
three lakes drive
northfield, IL 60093--275
MDR Report Key50793034
Report Number1417592-2026-42731
Device Sequence Number9607525
Product Code MKJ
UDI-Device Identifier10888277635081
UDI-Public10888277635081
Combination Product (Y/N)N
Initial Reporter StateAR
Initial Reporter CountryUS
PMA/510(K) Number
P200007
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberMDSZOL100LOH
Device Lot NumberY041625-01
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/17/2025
Initial Report FDA Received Date09/16/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown